# SDR NACA20100008

- Difficulty date: November 21, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684Y642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS CRACKED AT STRINGERS 7L, 10L, 13L AT BS 294.5 TO BS 303.  REPLACED INTERCOSTAL AT STRINGERS 7L, 10L, 13L AT BS 294.5 TO BS 303 REPAIRED IAW CASTLE 8100-9 REF: ID 20101119088-0003D1 & CASTLE 8100-9 REF: ID 20101119088-0002D1.
